# SDR CA041124006

- Difficulty date: November 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 2,876 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0236
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, 10 MIN. AFTER TAKE OFF, CLOSE TO 25 000 FT,  PILOT NOTICED NR 2 ENGINE HYD PUMP CAUTION LIGHT FOLLOWED BY A LOSS OF NR 2 HYD FLUID QTY ON COCKPIT GAUGE.  PILOT FOLLOWED Q400 QUICK REF HANDBOOK PROCEDURE NR 12.5. PTU HAS BEEN MANUALLY SELECTED ON WITH NO PRESSURE INCREASE IN NR 2 SYST DUE NO HYD FLUID, PTU SELECTED OFF,  NR 2 HYD ISOLATION VALVE SELECTED ON.  AC RETURNED AND ALTERNATE LANDING GEAR EXTENSION PROCEDURE USED.  NR 2 ENGINE DRIVE HYD PUMP R & R IAW AMM.  NR 2 HYD SYS BLEED IAW AMM AND NR 2 HYD SYS SERVICE IAW AMM. AC RETURN TO MAINT BASE.  ENGINE DRIVE HYD PUMP DETAIL FINDING REPORT WILL FOLLOW.
